# SDR LR7A2018032001318

- Difficulty date: March 20, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 50,884 hours, 30,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND FS957 RING SEGMENT LOWER END CRACKED AT LONGERON, LBL62 WL230.  REPAIRED IAW SRM FIG 53-50-07.
